CureZone   Log On   Join
Re: Cardiologist appt. update****
 
srharder Views: 3,936
Published: 9 years ago
 
This is a reply to # 1,564,881

Re: Cardiologist appt. update****


Thanks for all your input ladies! I am convinced Mirena caused all of these problems. The Dr. that was doing the ultrasound said hopefully all my symptoms would go away when all the silicone is out of my system. If that was the source. I hope he's right. Mirena should be taken off the market, these side affects aren't minor, they're very severe and debilitating. Do any of you have an exercise regime and do your symptoms interfere with that?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

1.670 sec, (1)